On the equivalence between elimination-by-aspects and generalised extreme value models of choice behaviour

Batley, R.P. and Daly, A.J. (2006) On the equivalence between elimination-by-aspects and generalised extreme value models of choice behaviour. Journal of Mathematical Psychology, 50 (5). pp. 456-467. ISSN 0022-2496

Abstract

Metadata

Authors/Creators:
  • Batley, R.P.
  • Daly, A.J.
Copyright, Publisher and Additional Information: Copyright © 2006 Elsevier Inc. Uploaded in accordance with the self-archiving policy of the copyright holders, Elsevier Science. This is an author produced version of a paper subsequently published in 'Journal of Mathematical Psychology'.
Keywords: elimination-by-aspects, hierarchical elimination-by-aspects, random utility model, generalised extreme value, Nested logit, Recursive nested extreme value
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Adrian May
Date Deposited: 22 Feb 2007
Last Modified: 27 Oct 2016 02:09
Published Version: http://dx.doi.org/10.1016/j.jmp.2006.05.003
Status: Published
Publisher: Elsevier Science
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jmp.2006.05.003
Related URLs:

Download

Filename: ITS1_On_the_equivalence_between_elimination-by-aspects.....pdf

Share / Export

Statistics